The Annals of Statistics
- Ann. Statist.
- Volume 25, Number 2 (1997), 478-494.
Multidimensional medians arising from geodesics on graphs
In this paper we introduce a depth function for distributions on graphs that is analogous to recent multivariate definitions. Using the property of geodesic convexity on graphs, a median-like center for distributions on graphs is constructed and applied to ranking data as well as multivariate data spanned by the minimal spanning tree.
Ann. Statist. Volume 25, Number 2 (1997), 478-494.
First available in Project Euclid: 12 September 2002
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Small, Christopher G. Multidimensional medians arising from geodesics on graphs. Ann. Statist. 25 (1997), no. 2, 478--494. doi:10.1214/aos/1031833660. https://projecteuclid.org/euclid.aos/1031833660